American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peter Hess. On nonlinear equations of Hammerstein type in Banach spaces . Proc. Amer. Math. Soc. 30 (1971) 308-312. MR 0282268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. V. Herod. A product integral representation for an evolution system . Proc. Amer. Math. Soc. 27 (1971) 549-556. MR 0275244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Walter A. Strauss. On the solutions of abstract nonlinear equations . Proc. Amer. Math. Soc. 18 (1967) 116-119. MR 0217657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. H. Kasriel and M. Z. Nashed. Stability of solutions of some classes of nonlinear operator equations . Proc. Amer. Math. Soc. 17 (1966) 1036-1042. MR 0199753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. D. George. Completely well-posed problems for nonlinear differential equations . Proc. Amer. Math. Soc. 15 (1964) 96-100. MR 0159250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. C. Thompson. On certain contraction mappings in a partially ordered vector space. . Proc. Amer. Math. Soc. 14 (1963) 438-443. MR 0149237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marvin Shinbrot. Note on a nonlinear eigenvalue problem . Proc. Amer. Math. Soc. 14 (1963) 552-558. MR 0155190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jesús Gil de Lamadrid. On finite dimensional approximations of mappings in Banach spaces . Proc. Amer. Math. Soc. 13 (1962) 163-168. MR 0138972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tsuyoshi Andô. On gradient mappings in Banach spaces . Proc. Amer. Math. Soc. 12 (1961) 297-299. MR 0140917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1